Alaxan FR 10x10cap/Box (CP)

$085 USD

Indication

The inflammatory activity of ibuprofen and paracetamol combination is greater compared to the individual ingredients. Because pain is usually accompanied by inflammation, pain relief is more evident when inflammation is controlled by ibuprofen.

This capsule format allows complete dissolution of the drugs in at least 10 min, which leads to faster absorption. Faster absorption usually leads to earlier onset of pain relief.

Ingredient

Ibuprofen 200mg + Paracetamol 325mg

Direction

For Adults and Children 12 years old and above: Take 1 tablet or capsule every 6 hours, and not more than 10 days. Or, as directed by a doctor. If symptoms persist, consult your doctor.

Side effects

Abdominal pain, diarrhea, nausea or vomiting, GI bleeding

Consult your doctor or pharmacist prior to starting or stopping a new medication